I am paranoid because the side effects cause panic attacks and I have them severely. I've tried Lexapro and Zoloft I had nine panic attacks in ER three times and kids called 911. Should I not be scared and try Rexulti with my Klonopin? I'm tired of feeling like I'm gonna die - it's scary.
I'm on 2mg of Klonopin twice a day now doc wants me on 1 mg of Rexulti one a day together?
- 7 Nov 2017 by Chopperstyle74
- 23 July 2018 (4 weeks ago)
- klonopin, lexapro, zoloft, post traumatic stress disorder, obsessive compulsive disorder, panic disorder, paranoid disorder, major depressive disorder, side effect, emergency room, rexulti
Chopper; Yes, by all means, you need to be taking the Rexulti and stop reading about it or listening to other everyone is affected differently Now it will not work right away so give it some time. This medication has really helped many people and the Klonopin just covers the symptoms. You do have to be patient and know it takes a little time for the Rexulti to take effect and sometimes you can feel worse before you feel better but that is just for a week or two and you have the Klonopin to help there but the longer you wait it's just harder to you. Good luck and hope you get to feeling better and remember you are not alone You hang in there my friend and remember to stay positive, face the fear and know it really is not there. keep your sense of humor and it will get better in time. please feel free to come back and post if you need to ask anything or just a just to get you back on track. chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Oct 2015 • 2 answers
Posted 16 Nov 2015 • 2 answers
Posted 28 Oct 2016 • 4 answers
Posted 27 Jun 2017 • 5 answers
Posted 29 Jun 2018 • 0 answers